littlemermaid

202d

Hello I'm new here... I'm currently on fluoxetine(prozac) and buspirone. I've been on buspirone before. but not on fluoxetine and I'm starting to have hallucinations and like hearing voice and I'm freaking out does it get better or worse? help I know I have to mention this to my doc and I will! just need some support right now please ❤️and thank you in advance.

Fluoxetine

Buspirone

View all
  • Shialee

    202d

    Its recommended that if you start having hallucinations to go see a doctor as soon as you can, it can be a an issue. Dont panic about it but it is an important thing to get checked out! Let them know its a side effect of a new medication you take. You might just need a lower dose even!! Its goinf to be alright<3 but yes please tell your doctor

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.